# SDR TRAX200701971

- Difficulty date: December 21, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 22,303 hours, 18,893 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Condition: Migrated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE T/R NR 5 BLOCKER DOOR TO LINK UPPER BUSHING MIGRATED.
